# SDR UIEA2014051300183

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SCREWS ON RT AFT OVERWING EMERGENCY LIGHT L390.  R & R SCREWS IAW SRM 51-40-02.
